Jump to content

gonamath

Member
  • Posts

    105
  • Joined

  • Last visited

About gonamath

  • Birthday 03/04/1971

Profile Information

  • Gender
    Male
  • Location
    Midwest USA
  • Interests
    Triathlons, running,

Recent Profile Visitors

976 profile views

gonamath's Achievements

Junior Member

Junior Member (3/9)

30

Reputation

  1. Yep, one of the side effects of Effexor is blurred vision. Im off of 300 mg and when I dropped to 150mg my vision cleared up. Seems like 225mg + could cause this is some patients. Confirmed with shrink.
  2. Actually there is a huge warning at the bottom of the Effexor website that vision changes may occur ! Again, my friend, if you don't know the facts please please don't mislead other members of this forum.
  3. ........don't think so my friend. Effexor on its on site s well as Web Md list "blurred vision" as a common side effect. Please get your facts straight before making such a ridiculous comment. As I mentioned, I have no history of eye vision issues until I went to 300mg. It's no coincidence that blurred vision when reading small print soon followed after a few weeks on 300mg.
  4. Still feeling good at 300mg's. Only side effect is slightly blurred vision when reading. Gets 'foggier' the closer I bring the page in. Anybody else with blurred vision while reading ? I have no history of vision problems
  5. I had almost (2-3 days) an immediate relief from anxiety when I started effexor. I had clearness of mind and focus and a ' need' to get things done I had been procrastinating on..... Some people react differently to this focus and clearness of mind depending on how long you have been in the fog.......in my opinion, for me , I needed to let things unfold and go with the flow with effexor. I am now living virtually anxiety free at 300 mg Give it a shot !
  6. I've been on 300 mg for 3 weeks (see my post) You didn't give us a time table , but it sounds like it hasn't been long. I would stick with it and in the short term ask for non addictive sleep help for a few weeks. I was jittery for 3-4 days after week 1 and had some tough sleep nights. I stuck with the plan and the jittery faded away . More times than not I'm getting 8 hoursof sleep per now.
  7. I am now at 300 mg for a couple weeks. Negatives: *After week 1 , I got "jittery" for a few days including a couple rough nights of sleep. I stuck with the program and it faded away after 3 days or so. *'Mild constipation thru weeks 1 and 2 only. Positives: * Less procrastination. * Greater sense of purpose, less wandering around * Upper body is looser, less tension.....breathing easier. As I mentioned with the 225 report, the 'fog' has lifted. The 'fog' is often mentioned as a negative on the forum, but in my case I simply needed to jump over the 150mg hurdle to 200+. Effexor is a drug you have to ride the rough water with every now and then. So far for me, it's been worth it.
  8. give it another week, if no improvement I would move onto another med. For me, i felt noticeable improvement during first week with minimal side effects. Venlafaxine is among the top three fasted acting meds. prepare to move on.......
  9. Start 300mg tomorrow. Very positive response to 225mg, doc thinks i should have been on 300 1 year ago. Ok, here are the positives of going from 150mg to 225mg: * My brain fog cleared. I had no idea I had fog until 2-3 days in when I no longer had it. Wow ! * Greater sense of energy. * Sleeping better, consistent 8 hours * no side effects Ok, here is reason why doc wants me to go from 225 to 300: * Still not interested in things that I used to love doing * Still would rather isolate than to go out and meet people (support groups) I was voted most popular in high school so there has been a spiral down * Using food to medicate Dude 333, I enjoy coffee in the morning but it makes me jittery if I drink in afternoon.
  10. Just got bumped up to 225mg Effexor, possible move to 300mg in 3 weeks dependent on side effects. I'm lacking vitality and interest in things I used to love to do. New Dr thinks I've been too low (150mg) for too long. He gave me terminology and diagnosis straight out of DMS , I'll send it out after next visit . He is looking for improvement in fellowship (out of isolation) , vitality for things I used to love to do and proper diet.
  11. You are not alone. When you're ready to quit, get help. Believe me, the room will be packed. They will make detox 'manageable' for you. Good luck !
  12. I would seek professional help, meaning an "outpatient" program. Ativan withdrawal is serious and deadly. I have a friend who needed a 6 month 'weaning' period before she finally was clean. Ativan is nasty. You will need help,with sleeping, anxiety,emotions ........you should be properly monitored. Seizures are common. Please get help.
  13. My girlfriend recently weaned off Wellbutrin and became "unbearable" to live with......When we met she had been on it for a year. She is back on it and things are "rosey" again. I didn't fall in love with the no med girl. Sounds selfish, but she changed into a different person. You bring up a good point, our personalities do change to a certain extent when we go on or off meds. If I were to go off Effexor now she wouldn't be accustomed to me---most likely less understanding, much more mood swings and who knows what else. Going on or off meds does have some effect on our closest relationships.
×
×
  • Create New...